# SDR CA020522005

- Difficulty date: February 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Malfunctioned
- Location: Prop Feathering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE OFF ABORTED DUE TO NO AUTOFEATHER ARM INDICATION. MAINTENANCE INVESTIGATION / ACTION FAULT CODE 420 (AUTOFEATHER ARMED LOGIC) FOR LT PROP CHANNEL. A WAS FOUND IN THE CENTRAL DIAGNOSTIC SYSTEM. THE FAULT CODE WAS CLEARED SUCCESSFULLY. AIRCRAFT RETURNED TO SERVICE.
